Aa
A
A
A
Close
Depression Community
10.6k Members
Avatar universal

Appetite and Zoloft!!!!!! please HELP!

Hi, I am on my 18 th day of starting Zoloft 25 mg, I had some appetite loss and doctor think that I have postpartum anxiety.

However first 2 weeks was horrible with side effects but no still when I wake up I feel nervous and anxious and nausea.

My problem was appetite loss sometimes and now since I started this med i feel it killed my appetite.

Anyone had the same thing and then the appetite came back? how long should I wait? :(

Thanking everyone who will respond in advance.
4 Responses
750172 tn?1256150676
I took mine for postpartum depression.  It took me 6 weeks before I noticed any positive change.  I didn't have the appetite loss to begin with though.
Avatar universal
Hi, thank you for your replies..
Actually what bothers me now is that I wake up with weired feeling in my hands and chest (maybe this is anxiety!) and also sad..

Honestly I still don't know why my doctor put me on this since I never had depression or anxiety!! but my appetite which was easely disturbed by anything made him think that it's some changes happened to me after i deliver my baby and long breastfeeding... but what make me angry now is to experience these bad side effect and been exposed to these weired feelings!.

Some poeple scared me that I shouldn't start this med because i didn't have before any anxiety or depression and that after i will stop it I will have them :(

Is that true? if i take this med it could cause me later real deprssion or anxiety?
Avatar universal
No offense, but I don't think a doctor would give you an anti-depressant without you showing symptoms, you also really haven't posted that much about what is going on to any degree. , PPD is dangerous,especially with how severe it can get. When I first went on a SSRI (luvox) I was completely green around the gills, that settled down within a week, but I didn't have an appetite for about a month. It takes anywhere from 4-8 weeks to see full effects of the med, and it depends on the dose.  If it some post partum issue, it's better to be safe then sorry right?. You don't have to take it for a lifetime, but if you are feeling anxiety let your doc know, you may need to adjust your med. The drug shouldn't give you more depression, but you may have depression poking through, you've only been on the med 18days, that's way too soon for it to be working at full steam. Hang in there, the med will settle in, and you should see some postive effects, but like any of these drugs, it doesn't take it all away.
Avatar universal
Just quick answer for you to tell you YES THE DOCTOR WAS WRONG..
I stoped zoloft after 3 weeks of use (by doctor recommendation) and went to other
dr.who is treating no my CANDIDA!!!!!!!!!!!!!!!!!!!!!!!!!!!!!!

I am not depressed neither anxious ...I had wrong diagnose!!!!!!!!!!!!!
Have an Answer?
Top Mood Disorders Answerers
Avatar universal
Arlington, VA
Learn About Top Answerers
Didn't find the answer you were looking for?
Ask a question
Popular Resources
15 signs that it’s more than just the blues
Discover the common symptoms of and treatment options for depression.
We've got five strategies to foster happiness in your everyday life.
Don’t let the winter chill send your smile into deep hibernation. Try these 10 mood-boosting tips to get your happy back
A list of national and international resources and hotlines to help connect you to needed health and medical services.
Here’s how your baby’s growing in your body each week.